# SDR SWAA2022090635600

- Difficulty date: July 27, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 261 AT LT WING 2022-410188 / [01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 261 AT LT WING I.A.W.B737-700 SRM 51-40-02 AND DRAWING# 115A2001 REV ?;[02] COMPLETE TASK CERTIFIED
